Stabilizing first-order controllers with desired stability region

Date
2009
Authors
Saadaoui, K.
Özgüler, A. B.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Hermite–Biehler theorem
Print ISSN
1480-1752
Electronic ISSN
1925-5810
Publisher
ACTA Press
Volume
37
Issue
1
Pages
1 - 8
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

In this paper, we determine the set of all stabilizing first-order controllers that place the poles of the closed-loop system in a desired stability region. The solution is based on a generalization of the Hermite-Biehler theorem applicable to polynomials with complex coefficients and the application of a modified stabilizing gain algorithm to three subsidiary plants. The method given is also applicable to PID controllers.

Course
Other identifiers
Book Title
Keywords
Stabilization, First-order controllers, Regional pole placement, Hermite–Biehler theorem
Citation
Published Version (Please cite this version)